MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION MOSAIC MITRAL BIOPROSTHETIC HEART VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

MEDTRONIC HEART VALVES DIVISION MOSAIC MITRAL BIOPROSTHETIC HEART VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 310C33
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Thrombus (2101); No Information (3190)
Date of Event 11/17/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 10 years post implant of this bioprosthetic valve, the valve was explanted and replaced with a bioprosthetic valve of the same size and model. the reason for the explant was not reported.  no adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic received additional information that this bioprosthetic valve was explanted and replaced due to thrombus of the mitral valve.No additional adverse patient effects were reported.  added weight and updated patient code.If information is provided in the future, a supplemental report will be issued.

Brand Name
MOSAIC MITRAL BIOPROSTHETIC HEART VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7142595
Report Number2025587-2017-02550
Device Sequence Number11040025
Product Code LWR
UDI-Device Identifier00885074247908
UDI-Public00885074247908
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P990064
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/23/2012
Device Model Number310C33
Device Catalogue Number310C33
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/01/2017
Supplement Date Received by Manufacturer02/14/2018
Initial Report FDA Received Date12/22/2017
Supplement Report FDA Received Date03/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight43